# SDR AALA20160104006

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 65,252 hours, 32,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

UPON LOWERING LG, FOUND LT MLG GREEN LIGHTS INOPERATIVE, BOTH LOWER GREEN LIGHTS.  PROCEEDED WITH GEAR DOWN LOW APPROACH WHILE TOWER CONFIRMED THAT GEAR APPEARED DOWN.  REPLACED ONE BULB AFTER LOWER APPROACH & GO AROUND.  GEAR GREEN LIGHT FOUND OPERATING.  ATC DECLARED EMER.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  RELAMPED LT MLG POSITION INDICATOR, TESTED GOOD IAW AMM 32-60-03.  THE ACFT WAS NOT GNDED.
